Feedback on Didrex Side Effects by Users, page 11
If you use Didrex, please help others by adding your feedback. What would you tell your best friend about using this weight loss medication? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
Gained 6 lbs
I was prescribed Didrex almost 2 weeks ago and have gained 6 lbs. I’m dieting with it and can’t understand why I’m gaining? I am using a different scale from when I originally weighed myself but scale works just fine for others.
AskDocWeb: Although your current scale may be fine the old one may have been off by that much or more. Do you still have it so you can check?
I started taking didrex last week it’s a 50mg dosage but I don’t feel any different I’m still hungry and over eat. Does this drug just not work for everyone?
AskDocWeb: Didrex is used as a supplement to aid you in the treatment of obesity. It is intended to be used in conjunction with changes to the diet and an exercise program. It may aid you in your weight loss effort but don’t expect it to do all the work.
I cannot believe some of the idiotic posts I’m reading. Some of you are clearly not taking this medication as prescribed and expect optimal results, WAKE UP, take this medication exactly how it is prescribed, do not cut the pill in half because you “don’t want” to take the full 50 mg, this is not something you can change on your own, also, you cannot take this medication every now and then. Take it as prescribed, if you cannot follow simple directions, then STAY AWAY FROM IT.
Headache and high sex drive
This is day 2 for me on Didrex, I’ve had a slight headache and my sex drive is extremely high is that normal?
AskDocWeb: Headache and changes to sex drive (altered libido) are known to be possible side effects of Didrex. If either becomes a concern then talk to your doctor.
How concerned should I be?
my husband has been taking Didrex and powdered Kratom and has lost about 50lbs over the last 8 months. I am very worried. He said he is not addicted but his weight is fine now but he still keeps taking them. When we first got married he was doing Methadone, went to rehab then after 18 months clean started Suboxone. All along telling me he was not an addict. After I threatened to leave him if he didn’t get off the Suboxone he found Kratom and started with diet pills. How concerned should I be?
AskDocWeb: One of the uses of kratom is to lessen the symptoms of opiate withdrawal. However, taking diet pills when there is no need to lose weight is a concern that should be discussed with his doctor.
Are yeast infection a side effect from didrex?
If you find this page useful share it with others. If you have used Didrex, use the form below to add your review of Didrex, feedback or suggestions that may help others. Please note that all addresses are held confidential.